Vol. 63, No. 1, 1976

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Preservation of local properties and chain conditions in commutative group rings

David C. Lantz

Vol. 63 (1976), No. 1, 193–199
Abstract

This note gives necessary and sufficient conditions for a commutative group ring to be locally Noetherian, locally Cohen-Macaulay, locally Gorenstein, or locally regular, and sufficient conditions for it to satisfy the chain condition or the second chain condition for prime ideals.

Mathematical Subject Classification 2000
Primary: 16A26, 16A26
Secondary: 13H10
Milestones
Received: 23 July 1975
Revised: 11 November 1975
Published: 1 March 1976
Authors
David C. Lantz